Log In or Register to Join The Conversation!
  • This topic has 1 voice and 0 replies.
Viewing 0 reply threads
  • Author
    Posts
    • #13126
      Jean Mellano
      Participant

       

      Dyskinesia is defined as abnormal, uncontrollable, involuntary movements.

      Continued use of high levels of levodopa, which are needed to manage movement symptoms as PD progresses, can cause chemical imbalances of their own or lead to large fluctuations in the amount of dopamine being released. This leads to dyskinesia.

      In the the UK, there are trials being conducted that allow people in the more advanced stages of the condition to better manage their symptoms with fewer side effects:

       

      https://medium.com/parkinsons-uk/trials-to-treatments-tackling-dyskinesia-32637a89eaea

       

      Do you suffer from Dyskinesia?  Do you think it is related to your long term use of levadopa?

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account